My question is I am at week forty on Hep-C meds and the taste if different to me. Liver area is still in a lot of pain and a big rash on my back on the side of the liver. I am really puzzled an in pain has anyone had similar problems, oh and just no hungry but like a lot of liquids..
Arlene, no I am not familiar with the pain. I can definitely relate to the taste thing though. I am on week 30 of Victrelis and everything tastes wacky and I can't figure out what it is. I still eat, but it just tastes odd -- kind of vinegar and sugary.
What has your doctor said about the rash around your liver and the pain? I would like to know.
Everything does taste different while on treatment. That changes though afterwards then watch out for the weight gain. Since Hep-C or treatment should not cause you any liver pain you should get this checked out.
Best to you from a Victrelis patient that is now SVR
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.